MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER
Catalog Number 383590
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva diffusics 24g x 0.75 in leaked.It was reported by customer that leaking rcc received a complaint via email.Hi customer service, hope all is well.We would like to report a product defect/complaint.Please process credit or an rma for this product for your investigation.Kindly reference customer¿s# and cardinal cif on all emails and correspondence.Customer reference: case: (b)(4), cardinal po: (b)(4), item: 383590, customer po: (b)(4), lot#: 345882, case intake form submitted thru cardinal: case: (b)(4), initial reporter: description as reported: "leaking" sample location: for questions about the sample, here¿s the contact details of the customer.Customer name: customer phone number: customer email address.
 
Additional Manufacturer Narrative
Bd was not able to observe the failure mode reported by the customer, as an image of the defect or sample was not provided for evaluation.However the production records for this batch were verified, and an internal reject was identified as being caused by a damaged cap failure mode.According to the failure mode reported by the customer, a leaking was observed.According to the internal reject disposition, a total of (b)(4) were sorted due to the damaged plug/cap defect.Of that total, the plug/cap was removed and replaced manually.Due to there is no specific information about the location where the leak was observed, it is not possible to attribute the possible cause to the disposition of the identified internal rejection.Internal quality records have been consulted for tracking and trending purposes but issues like this are not detected which means pretty low occurrence.We will keep monitoring the manufacturing process and in case any emerging trend is detected, further actions will be taken if necessary.
 
Event or Problem Description
Customer indicated that no patient harm resulted from this event.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 10 physical samples submitted for evaluation.The reported issue of leakage was not confirmed upon inspection and testing of the samples.Analysis of the sample showed that no damage was observed that would cause a leak and leak test was performed on the samples and no leak of damage was observed.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records for this batch were verified, and an internal reject was identified as being caused by a damaged cap failure mode.According to the failure mode reported by the customer, a leaking was observed.According to the internal reject disposition, a total of 40,320 were sorted due to the damaged plug/cap defect.Of that total, the plug/cap was removed and replaced manually.Due to there is no specific information about the location where the leak was observed, it is not possible to attribute the possible cause to the disposition of the identified internal rejection.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
NEXIVA DIFFUSICS
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21884015
Report Number9610847-2025-00111
Device Sequence Number20880419
Product Code FOZ
UDI-Device Identifier00382903835904
UDI-Public(01)00382903835904(11)250113(17)271130(10)4345882
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383590
Device Lot Number4345882
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer04/28/2025
07/08/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/01/2025
07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown